# SDR SWIA201437583

- Difficulty date: April 25, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INBD FLAP VANE CHAFED, INBD L/E.  C-CHECK, BLENDED CHAFE ON LT INBD FLAP VANE INBD L/E CAP IAW REO.
